×

zbMATH — the first resource for mathematics

Algebraic surfaces with k*-action. (English) Zbl 0352.14016

MSC:
14J15 Moduli, classification: analytic theory; relations with modular forms
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, V. I., Normal forms of functions in neighborhoods of degenerate critical points.Russian Math. Surveys, 29 (1975), 10–50. Translated fromUsp. Math. Nauk., 29 (1974), 11–49. · Zbl 0304.57018
[2] Bialynicki-Birula, A., Some theorems on actions of algebraic groups.Ann. of Math., 98 (1973), 480–497. · Zbl 0275.14007
[3] Borel, A.,Linear Algebraic Groups. V. A. Benjamin, New York, 1969. · Zbl 0206.49801
[4] Grothendieck, A., Eléments de Géometrie Algébrique,Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24 etc. 1964.
[5] Grothendieck, A.,Séminaire de géométrie algébrique, vol. I, Lecture Notes in Mathematics, no. 224, Springer Verlag 1971.
[6] Hartshorne, R., Curves with high self-intersection on algebraic surfaces.Publ. Math. I.H.E.S., 36, 111–125. · Zbl 0197.17505
[7] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero.Ann. of Math., 79 (1964), 109–326. · Zbl 0122.38603
[8] Holmann, H., Quotientenräume komplexer Mannigfaltigkeiten nach komplexen Lieschen Automorphismengruppen.Math. Ann., 139 (1960), 383–402. · Zbl 0142.05001
[9] Lipman, J., Rational singularities with applications to algebraic surfaces and unique factorization,Publ. Math. I.H.E.S., 36, 195–280. · Zbl 0181.48903
[10] Luna, D., Slices étales,Bull. Soc. math. France, Mémoire, 33 (1973), 81–105.
[11] Matsumura, H. &Oort, F., Representability of Group Functors and Automorphisms of Algebraic schemes.Inventiones Math., 4 (1967), 1–25. · Zbl 0173.22504
[12] Milnor, J.,Isolated singularities of complex hypersurfaces. Princeton Univ. Press, 1968. · Zbl 0184.48405
[13] Orlik, P.,Seifert Manifolds. Lecture Notes in Mathematics, no. 291, Springer Verlag 1972.
[14] Orlik, P. & Randell, R., The monodromy of a weighted homogeneous variety.Inventiones Math., to appear. · Zbl 0341.14001
[15] Orlik, P. &Raymond, F., Actions of the torus on 4-manifolds, I.Trans. Amer. Math. Soc., 152 (1970), 531–559. · Zbl 0216.20202
[16] Orlik, P. &Wagreich, P., Isolated singularities of algebraic surfaces with C*-action.Ann. of Math., 93 (1971), 205–226. · Zbl 0212.53702
[17] –, Singularities of algebraic surfaces with C*-action.Math. Ann., 193 (1971), 121–135. · Zbl 0213.22801
[18] –, Equivariant resolution of surfaces with C*-action.Lecture Notes in Mathematics, no. 298, 270–290. Springer Verlag 1972.
[19] Ossa, E., Cobordismustheorie von fixpunktfreien und semifreienS 1-Mannigfaltigkeiten. Thesis, Bonn 1969.
[20] von Randow, R.,Zur Topologie von dreidimensionalen Baummannigfaltigkeiten. Bonner Math. Schriften 14, 1962.
[21] Seifert, H., Topologie dreidimensionaler gefaserter Räume.Acta. Math., 60 (1933), 147–238. · JFM 59.1241.02
[22] Shafarevich, I. R.,Basic Algebraic Geometry, Springer-Verlag, 1974. · Zbl 0284.14001
[23] Sumihiro, H., Equivariant Completion,J. Math Kyoto Univ., 14 (1974), 1–28. · Zbl 0277.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.